# SDR 95ZZZX6243

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N167BH
- Make and model: Bell 206B
- Aircraft serial: 1961
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 289052017
- Condition: Leaking
- Location: Freewheel
- Part time: 99 hours
- Component: 2060402703
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW SEAL AFTER INSPECTION OF UNIT.  STARTED LEAKING OIL AFTER VERY LITTLE TIME IN SERVICE.  SUBMITTER STATED BELL SEEMS TO HAVE CHANGED MANUFACTURERS.  SEAL IS GARLOCK TYPE, BUT BLACK INSTEAD OF USUAL ORANGE COLOR.  APPEARS TO BE OF DIFFERENT MATERIAL, HARDER THAN PREVIOUS STYLE.
